# SDR IPXA2017012513265

- Difficulty date: January 9, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, THE LT WING UPPER SKIN HAS CORROSION AT STRINGER 1 BETWEEN XORS. 980 - 983.  REPAIRED THE SKIN IAW EA 011-5730-01-A6584 REV. I/R, AND EO MD11-5730-63059-A.
